Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...
Webinar: Corrective Breast Reconstruction: Getting the Results You Want Join us July 9, 2024 at 6pm ET. Register here.

Tamoxifen side effects; when do they start?

Options
shelbya
shelbya Member Posts: 1

I have been on Tamoxifen for almost 8 weeks now and have yet to really have any side affects. My oncologist told me it takes about 4 weeks for them to start showing up. I've had some cramping but I had my IUD out the day before I started taking it. So that could be the culprit of the cramps. No hot flashes, maybe some joint paint but I'm 46 so who knows. No tiredness that isn't normal or nausea. Just wondering if maybe I should count my lucky stars or if they will come eventually. What is the amount of time others have experienced side affects?

Comments

  • salamandra
    salamandra Member Posts: 745
    Options

    This is so dependent on the person and the side effects. For me, some side effects showed up within about two weeks, others showed up later. Some subsided on their own, some subsided with help from pharmaceuticals, and some never subsided. Some side effects can come along after years - which might also be related to our own hormonal changes. Some women never get side effects. You are off to a good start to hopefully be one of them!